# SDR SWAA2019062434091

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 25,522 hours, 10,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Stuck
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR WAS STUCK IN UNARMED POSITION. / REINSTALLED GIRT BAR IAW SIP.
